# SDR IPXA2022071284089

- Difficulty date: July 1, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- Aircraft time: 39,223 hours, 19,580 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Torque Box
- Part number: 175N20013
- Part serial: NA
- Condition: Delaminated
- Location: Vert Stab L/H
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG1THE LOWER FWD TORQUE BOX PANEL ON THE L/H SIDE, HAS A DISBONDED DENT BY FSS 270.784REPAIRED PANEL IAW B757 SRM 51-70-10-2R REPAIR 2 PER SRM 55-30-01-2R-5
